# SDR AU981146

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Condition: Failed
- Location: Apu
- Component: Garrtt, GTCP8512K
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU TURBINE FAILURE.   PART TC:  19,004.
